# SDR AALA202512059518

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 48,523 hours, 20,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS EMERGENCY FLASHLIGHT INOPERATIVE FORWARD JUMPSEAT. REMOVE AND REPLACED FLASHLIGHT. PER AMM 25-64-00-200-803.
